# SDR MASA20200630043

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 36,110 hours, 29,286 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK) STRINGER 25R BETWEEN BS 295-333 WAS CORRODED. R & R THE STRINGER.
